# SDR DXTA2008123003450

- Difficulty date: December 29, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 9,131 hours, 5,783 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EXCESSIVE LEFT RUDDER TRIM NEEDED TO MAINTAIN COORDINATED STRAIT LEVEL FLIGHT.
